# SDR 95ZZZW766

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SJ
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H445X16520
- Condition: Separated
- Location: Rt Mlg
- Component: 50043204
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 807 - NR 3 TIRE RECAP SEPARATED FROM TIRE CARCASS ON TAKEOFF.  FOUND RIGHT FLAP DAMAGE AND ENGINE C-1 BLADE DAMAGE.  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSY.  REPLACED NR 3 AND NR 4 MAIN WHEEL BRAKES.  REPAIRED RIGHT FLAP PANEL IAW SRM.  REPLACED 14 ENGINE C-1 BLADES.  REPLACED FRONT AND REAR ACCOUSTICAL FAN CASES.  REPLACED RT GEAR DOWNLOCK SWITCH.  ENGINE BORESCOPE REVEALED NO OTHER DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  (W)
